A note to the theory of periodic solutions of a parabolic equation. (English) Zbl 0462.35003


35B10 Periodic solutions to PDEs
35K05 Heat equation
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI EuDML


[1] V. Š\?astnová, O. Vejvoda: Periodic solutions of the first boundary value problem for a linear and weakly nonlinear heat equation. Aplikace matematiky 13 (1968), 466-477, 14 (1969), 241. · Zbl 0165.44302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.